# SDR MWEA981143

- Difficulty date: September 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Part number: 991015413
- Condition: Corroded
- Location: Bs 786
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STATION 786 XT52 AT L18 RIGHT CUSP HAS AREA OF CORROSION AROUND SCREW HOLES.  REMOVED CORRODED SECTION OF CUSP MAT, FABRICATED AND INSTALLED DOUBLER REPAIR.
